# SDR DALA2017121308555

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRAKED LH AFT UPPER RING PAN STA Y=1212 AND 1250 AT PAX CABIN. DAMAGE AREA WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG. 122. HFEC INSPECTION WAS ACCOMPLISHED ON LH AFT UPPER RING PAN STA Y=1212 AND 1250 AT PAX CABIN, CRACK OF 0.1875" WAS CONFIRMED AND DELIMITED PER DC-MD NDTSPM 06-10-01.001. HFEC INSPECTION WAS ACCOMPLISHED ON LH AFT UPPER RING PAN ON STA Y=1212 AND 1250 AT PAX CABIN. NO CRACKS WERE FOUND AFTER TRIM OUT.   (LP0336327)
